×

zbMATH — the first resource for mathematics

Lattice-valued fuzzy measure and lattice-valued fuzzy integral. (English) Zbl 0824.28015
Summary: In this paper, (1) the concepts of lattice-valued fuzzy measure (with no valuation property) and lower (resp. upper) lattice-valued fuzzy integral are proposed, which give the unified description to the fuzzy measures and fuzzy integrals studied by Delgado and Moral, Qiao, Ralescu, Adams, Sugeno, Wang, and Zhang; (2) some asymptotic structural characteristics of lattice-valued fuzzy measures are introduced, and some relations between them are given; (3) some concepts of convergences for lattice- valued functions are defined, and Riesz’ theorem, Egoroff’s theorem and Lebesgue’s theorem for lattice-valued measurable functions are proved; (4) the monotone increasing (resp. decreasing) convergence theorem and almost (resp. pseudo almost) everywhere convergence theorem for lower (resp. upper) lattice-valued fuzzy integral are shown under some weak conditions.

MSC:
28E10 Fuzzy measure theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Birkhoff, G., Lattice theory, () · Zbl 0126.03801
[2] Delgado, M.; Moral, S., On the concept of possibility-probability consistency, Fuzzy sets and systems, 21, 311-318, (1987) · Zbl 0618.60003
[3] Greco, G.H., On L-fuzzy integrals of measurable functions, J. math. anal. appl., 128, 581-585, (1987) · Zbl 0624.28015
[4] Greco, G.H., Fuzzy measures and fuzzy integrals with their values in complete lattices, J. math. anal. appl., 126, 594-603, (1987) · Zbl 0625.28015
[5] Goguen, J.A., L-fuzzy sets, J. math. anal. appl., 18, 145-174, (1967) · Zbl 0145.24404
[6] Halmos, P.R., Measure theory, (1967), Van Nostrand New York · Zbl 0176.27602
[7] Kelley, J.A., General topology, (1955), (New York)
[8] Klement, E.P.; Weber, S., General fuzzy measure, Fuzzy sets and systems, 40, 375-394, (1991)
[9] Liu, X., On Levi-like theorem, Borel-Cantelli lemma and Lusin theorem to fuzzy measure and fuzzy integral, (), 391-398
[10] Liu, X., Further discussion on the convergence theorems for seminormed fuzzy integrals and semiconormed fuzzy integrals, Fuzzy sets and systems, 55, 219-226, (1993) · Zbl 0782.28014
[11] Qiao, Z., On fuzzy measure and fuzzy integral on fuzzy sets, Fuzzy sets and systems, 37, 77-92, (1990) · Zbl 0701.28011
[12] Qiao, Z., Fuzzy integrals on L-fuzzy sets, Fuzzy sets and systems, 38, 61-79, (1990) · Zbl 0708.28010
[13] Relescu, D.; Adams, G., The fuzzy integral, J. math. anal. appl., 75, 469-474, (1980)
[14] Squillante, M.; Ventre, A.G.S., Fuzzy measure and convergence, Fuzzy sets and systems, 25, 251-257, (1987)
[15] Sugeno, M., Theory of fuzzy integrals and its applications, () · Zbl 0316.60005
[16] Sun, Q.; Wang, Z., On the autocontinuity of fuzzy measures, (), 717-721
[17] Wang, Z., The autocontinuity of set function and the fuzzy integral, J. math. anal. appl., 99, 195-218, (1984) · Zbl 0581.28003
[18] Wang, Z., Asymptotic structural characteristics of fuzzy measures and their applications, Fuzzy sets and systems, 16, 277-290, (1985) · Zbl 0593.28007
[19] Zhang, G., Fuzzy continuous function and its properties, Fuzzy sets and systems, 43, 159-171, (1991) · Zbl 0735.26013
[20] Zhang, G., Some theorems on fuzzy number-valued fuzzy measure and fuzzy number-valued fuzzy measure space, (), 78-81
[21] G. Zhang, Fuzzy number-valued fuzzy measure and fuzzy number-valued integral, Fuzzy Sets and Systems (to appear). · Zbl 0782.28017
[22] Zhang, G., Fuzzy number-value fuzzy measure and fuzzy number-valued fuzzy integral on the L-fuzzy set, Quarterly of mathematics, 2, 74-95, (1991)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.